Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 35, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 26, 2010, 12:13 AM CDT for Humboldt County, Pocahontas County, Webster County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 12:13 AM CDT (05:13 UTC)
- Expired
- Jun 26, 2010, 6:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Humboldt County, IA, Pocahontas County, IA, Webster County, IA
The radar
The Des Moines radar (KDMX), 125 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:00 AM CDT | FLOOD | Humboldt, IA | MANY BASEMENTS FLOODED IN HUMBOLDT. ALSO A BRIDGE IS UNDERWATER NEAR HWY 169 NORTH OF THE TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4115 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 25.0
The text
As transmitted, in the capitals the NWS used until 2016.
152 WGUS53 KDMX 260513 FFWDMX IAC091-151-187-261100- /O.NEW.KDMX.FF.W.0035.100626T0513Z-100626T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1213 AM CDT SAT JUN 26 2010 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... HUMBOLDT COUNTY IN NORTH CENTRAL IOWA... NORTHERN WEBSTER COUNTY IN CENTRAL IOWA... POCAHONTAS COUNTY IN NORTHWEST IOWA... * UNTIL 600 AM CDT * AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THE STORMS WILL LIKELY PRODUCE A QUICK 1 TO 2 INCHES OF RAIN. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DAKOTA CITY...HUMBOLDT...LAURENS AND POCAHONTAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4290 9398 4256 9398 4257 9471 4291 9492 $$
1 follow-up statement
814 WGUS73 KDMX 260626 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 126 AM CDT SAT JUN 26 2010 IAC091-151-187-261100- /O.CON.KDMX.FF.W.0035.000000T0000Z-100626T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POCAHONTAS IA-WEBSTER IA-HUMBOLDT IA- 126 AM CDT SAT JUN 26 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR HUMBOLDT...NORTHERN WEBSTER AND POCAHONTAS COUNTIES UNTIL 600 AM CDT... AT 123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL OCCURRED ACROSS THE WARNED AREA. RADAR ESTIMATES INDICATED THAT ANYWHERE FROM ONE TO FOUR INCHES OF RAIN MAY HAVE FALLEN FROM FRIDAY EVENING INTO EARLY SATURDAY MORNING. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE... DAKOTA CITY...HUMBOLDT...LAURENS AND POCAHONTAS. STREAMS AFFECTED INCLUDE INDIAN CREEK...SOLDIER CREEK...PRAIRIE CREEK...AND SMALLER TRIBUTARIES OF THE EAST FORK DES MOINES RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4290 9398 4256 9398 4257 9471 4291 9492 $$ SMALL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 6:35 PM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, Jun 25, 6:35 PM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 635 PM CDT FRI JUN 25 2010 .SHORT TERM /TODAY/... FORECAST FOR TONIGHT IS HEAVILY DICTATED BY CONVECTIVE EVOLUTION OF THUNDERSTORMS EXPECTED TO DEVELOP TO OUR NORTH LATER THIS AFTERNOON. A WEAK SURFACE LOW IS DRIFTING SLOWLY EASTWARD BETWEEN PIERRE AND ABERDEEN...WITH A STATIONARY SURFACE BOUNDARY EXTENDING ENE ACROSS SOUTHERN/CENTRAL MN OVER INTO NW WISC. A MID-LEVEL SHORTWAVE IS APPROACHING THESE AREAS FROM THE WEST WHILE IN THE LOWER LEVELS SOUTHERLY FLOW IS LEADING TO RAPID DESTABILIZATION ACROSS THE REGION SOUTH OF THE AFOREMENTIONED BOUNDARY. 70S SFC DEWPTS HAVE SURGED FROM SOUTHERN KS EARLIER THIS MORNING INTO THE IA/SDAK/MN REGION AS OF EARLY THIS AFTERNOON. HOWEVER...STRONG CAPPING REMAINS IN PLACE ACROSS OUR AREA WITH CU FIELD/STORM DEVELOPMENT CURRENTLY LIMITED TO AREAS NEAR THE BOUNDARY WELL TO OUR NORTH. EXPECT THAT LATER THIS AFTERNOON AS THE SHORTWAVE APPROACHES THE CAP WILL WEAKEN AND STORMS WILL DEVELOP RAPIDLY FROM EASTERN SDAK INTO MN. INITIALLY THIS CONVECTION SHOULD MOVE EAST OR ESE IN THE MEAN FLOW BUT THEN EXPECT IT WILL TURN MORE SE TOWARD THE GREATER INSTABILITY THIS EVENING INTO TONIGHT. SPC IS MAINTAINING A SLIGHT RISK OF SEVERE WEATHER ACROSS ABOUT OUR NORTHERN HALF WITH A MODERATE RISK IN OUR FAR NORTHERN TIER OR TWO OF COUNTIES. HAVE UPDATED POPS TONIGHT TO REFLECT THINKING ABOVE AND HAVE INCLUDED SEVERE WORDING ROUGHLY ALONG/NORTH OF HWY 20 THIS EVENING AS FURTHER SOUTH THE POTENTIAL APPEARS LIMITED BY WEAKER BULK SHEAR AND A LIKELY LATER ARRIVAL TIME. THERE IS STILL CONSIDERABLE UNCERTAINTY REGARDING HOW FAR SOUTH THE STORMS WILL PENETRATE OUR AREA...BUT IT APPEARS INCREASINGLY LIKELY THAT AREAS FROM AROUND CLARION TO MARSHALLTOWN TO TAMA COULD SEE SOME STORMS IF THEY DO INDEED MAKE THAT TURN TO THE SOUTHEAST. TIMING OF THE STORMS IS ALSO DIFFICULT TO DETERMINE AT THIS TIME BUT MOST LIKELY WINDOW APPEARS TO BE FROM AROUND 00Z IN OUR FAR N/NW TO AROUND 06Z IN OUR E/NE. OTHER THAN CONVECTIVE ELEMENTS FEW CHANGES MADE TO GRIDS/FORECAST FOR TONIGHT. .LONG TERM /TONIGHT THROUGH TUESDAY/... SHORT TERM HRRR/WRF/NAM SUGGEST QUIET SATURDAY MORNING BEHIND CONVECTIVE SYSTEM TONIGHT AND HAVE KEPT POPS NIL BEFORE MIDDAY. WILL SEE INSTABILITY INCREASE RAPIDLY BY AFTERNOON WITH DEEP LAYER SHEAR BEST IN NORTHERN IA CLOSEST TO THE WESTERLIES. ANTICIPATE INITIAL DEVELOPMENT NEAR THE IA/MN BORDER BY LATE AFTERNOON WITH ALL MODES OF SEVERE WEATHER POSSIBLE AT THAT TIME. SOME CONCERN WITH HYDRO AS WELL AS FORCING WILL CONTINUE IN THAT AREA THROUGH THE NIGHT WITH MODERATE LOW LEVEL FLOW POINTING INTO THE STATE. NOT UNTIL THE FRONT/SHORT WAVE ARRIVE EARLY SUNDAY MORNING WILL THE PCPN MOVE IN BODY ACRS THE STATE AND OUT OF IA ON SUNDAY. THEREAFTER... LARGE EASTERN TROF DEVELOPS WITH QUIET WEATHER PERSISTING THROUGH MUCH OF THE WORK WEEK. APPEARS THAT 850MB FLOW WILL BE FROM THE NORTHEAST WITH RELATIVELY COOL TEMPERATURES INTO NEXT WEEK ALONG WITH THE CALM WEATHER. NOT UNTIL LATE IN THE WEEK AND THE 4TH OF JULY WEEKEND DOES IT APPEAR THAT IA WILL HAVE CHANCES OF PCPN. && .AVIATION... 26/00Z...DEVELOPING TSRA COMPLEX OVR SRN MN WILL SPRD/DVLP SWD INT NRN IA AND TRIED TO TIME A COUPLE HR PD OF GREATEST THREAT ACRS THE TAF SITES. THINKING NOW IS KFOD 03Z, KALO 05Z KMCW 03Z, KDSM 06Z, AND KOTM 08Z. WILL CARRY A HR OR TWO WINDOW ARND OF VCTS TYPE STUFF...BUT EXPECT CONDS OUTSIDE OF STRONG LINE TO BE VRR. VFR CONDS THRU A GOOD PART OF STA..BUT EXPECT TO SEE VIGEROUS TSRA DVLPT BY MID TO LATE AFTN OVR AT LEAST THE N HLF OF IA. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...LEE AVIATION...MS JUN 10 LONG TERM...COGIL
Hazardous weather outlook, Jun 25, 3:38 PM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 338 PM CDT FRI JUN 25 2010 IAZ033-034-044>049-057>062-070>075-081>086-092>097-261100- SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-AUDUBON- GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN- MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 338 PM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS FROM THIS EVENING THROUGH TONIGHT. THE BEST CHANCES WILL BE FURTHER NORTHEAST...WITH ISOLATED SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN POSSIBLE MAINLY NORTH OF HIGHWAY 30. THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG WINDS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL THUNDERSTORM CHANCES ARE FORECAST FROM SATURDAY EVENING INTO SUNDAY. SOME STORMS COULD BE SEVERE DURING THIS PERIOD. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND POSSIBLY SATURDAY AFTERNOON AND NIGHT. IAZ004>007-015>017-023>028-035>039-050-261100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON- HARDIN-GRUNDY-BLACK HAWK-TAMA- 338 PM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA THIS EVENING AND EARLY TONIGHT...WITH SEVERE WEATHER AND LOCALLY HEAVY RAIN LIKELY. THE GREATEST SEVERE WEATHER THREAT WILL BE FOR STRONG DAMAGING WINDS...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...SOME AREAS ARE STILL SATURATED FROM HEAVY RAINS EARLIER THIS WEEK AND ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO MORE FLOODING. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL THUNDERSTORM CHANCES ARE FORECAST FROM SATURDAY AFTERNOON INTO SUNDAY. SOME STORMS COULD BE SEVERE DURING THIS PERIOD. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT AND POSSIBLY SATURDAY AFTERNOON AND NIGHT. LEE
In the hours before
Special weather statement, Jun 25, 11:25 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1125 PM CDT FRI JUN 25 2010 IAZ047-059>061-260500- BOONE-DALLAS-JASPER-POLK- 1125 PM CDT FRI JUN 25 2010 ...SPECIAL WEATHER STATEMENT... AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 45 MILES NORTHEAST OF DES MOINES TO 34 MILES NORTHWEST OF DES MOINES...MOVING SOUTH AT 45 MPH. A GUST FRONT MOVING MOVING 10 MILES IN ADVANCE OF THUNDERSTORMS WILL BRING THE POTENTIAL FOR WINDS GREATER THAN 40 MPH. * THUNDERSTORMS WILL BE NEAR... WOODWARD AND PERRY BY 1130 PM CDT... ELKHART AND BAXTER BY 1135 PM CDT... SAYLORVILLE LAKE AND POLK CITY BY 1140 PM CDT... OAKLAND ACRES AND ANKENY AIRPORT BY 1145 PM CDT... NEWTON AIRPORT AND URBANDALE BY 1150 PM CDT... REDFIELD AND WINDSOR HEIGHTS BY 1155 PM CDT... DE SOTO AND VAN METER BY MIDNIGHT CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. BEERENDS
Local storm report, Jun 25, 11:37 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1137 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG NEVADA 42.02N 93.45W
06/25/2010 STORY IA EMERGENCY MNGR
TWO FOOT DIAMETER TREE DOWN. POWER LINES DOWN ON
RESIDENCE.
&&
SMALLLocal storm report, Jun 25, 11:38 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1138 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND DMG 3 S ESTHERVILLE 43.36N 94.83W
06/25/2010 EMMET IA BROADCAST MEDIA
GRAIN BIN DOWN AND INTO BLOWN INTO A DITCH
&&
DONAVONSpecial weather statement, Jun 25, 11:41 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1141 PM CDT FRI JUN 25 2010 IAZ049-050-061-062-260515- JASPER-MARSHALL-POWESHIEK-TAMA- 1141 PM CDT FRI JUN 25 2010 ...STRONG GUSTY WINDS CAN BE EXPECTED... AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME SOUTHEASTERN MARSHALL COUNTY... MOVING SOUTH AT 40 MPH. WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... OAKLAND ACRES AND KELLOGG BY 1150 PM CDT... GRINNELL AIRPORT BY 1155 PM CDT... LYNNVILLE AND SULLY BY 1205 AM CDT... SEARSBORO BY 1210 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEERENDS
Local storm report, Jun 25, 11:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1150 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM FLASH FLOOD WALLINGFORD 43.32N 94.79W
06/25/2010 EMMET IA EMERGENCY MNGR
RESIDENTS BEING EVACUATED IN TOWN DUE TO CREEK FLOODING.
HIGHWAY 4 IS ALSO CLOSED DUE TO FLOODING.
&&
DONAVONSpecial weather statement, Jun 26, 12:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1213 AM CDT SAT JUN 26 2010 IAZ060-072>074-260545- MADISON-MARION-POLK-WARREN- 1213 AM CDT SAT JUN 26 2010 ...GUSTY WINDS WILL CONTINUE TO MOVE THROUGH THE AREA... AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHWESTERN POLK COUNTY...MOVING SOUTH AT 35 MPH. * THE THUNDERSTORM WILL BE NEAR... CUMMING BY 1220 AM CDT... SPRING HILL BY 1225 AM CDT... MARTENSDALE BY 1230 AM CDT... BEVINGTON AND 8 MILES WEST OF INDIANOLA BY 1235 AM CDT... ST. MARYS AND ST. CHARLES BY 1240 AM CDT... 8 MILES NORTHEAST OF TRURO BY 1245 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEERENDS
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:24 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Kossuth, Winnebago, Worth | 66 min |
| Jun 25, 8:39 PM CDT | Tornado Warning | DMX | Cerro Gordo, Worth | 39 min |
| Jun 25, 9:11 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin | 49 min |
| Jun 25, 9:26 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Hancock, Humboldt, Kossuth, Palo Alto, Winnebago and 1 more | 49 min |
| Jun 25, 9:38 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 67 min |
| Jun 25, 9:58 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 47 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hamilton, Hardin, Humboldt and 2 more | 43 min |
| Jun 25, 10:06 PM CDT | Tornado Warning | DMX | Wright | 24 min |
| Jun 25, 10:09 PM CDT | Tornado Warning | DMX | Humboldt, Wright | 12 min |
| Jun 25, 10:17 PM CDT | Flash Flood Warning | DMX | Butler, Franklin, Wright | 6 hr |
| Jun 25, 10:35 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 40 min |
| Jun 25, 10:37 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Emmet, Humboldt, Kossuth, Palo Alto, Pocahontas and 2 more | 53 min |
| Jun 25, 10:40 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Grundy, Hamilton, Hardin, Marshall, Story and 2 more | 50 min |
| Jun 25, 11:23 PM CDT | River Flood Warning | DMX | Emmet | 13 days |
| Jun 25, 11:31 PM CDT | Flash Flood Warning | DMX | Emmet, Palo Alto | 6 hr |
| Jun 25, 11:33 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Polk, Story | 57 min |
| Jun 25, 11:35 PM CDT | Areal Flood Advisory | DMX | Emmet, Kossuth, Palo Alto | 3 hr |
| Jun 25, 11:45 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Palo Alto, Pocahontas, Sac | 60 min |
| Jun 26, 12:20 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Pocahontas, Webster, Wright | 40 min |
| Jun 26, 12:45 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas | 60 min |
| Jun 26, 1:38 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 37 min |
| Jun 26, 3:52 AM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 38 min |
| Jun 26, 3:55 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 28 hr |
| Jun 26, 4:30 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 60 min |
| Jun 26, 5:06 AM CDT | River Flood Warning | DMX | Webster | 7 days |
| Jun 26, 5:09 AM CDT | River Flood Warning | DMX | Palo Alto | 4 days |
| Jun 26, 5:29 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 23 min |
| Jun 26, 6:05 AM CDT | Areal Flood Warning | DMX | Humboldt | 12 hr |
| Jun 26, 6:34 AM CDT | River Flood Warning | DMX | Mahaska | 6 days |
| Jun 26, 7:00 AM CDT | Areal Flood Warning | DMX | Palo Alto | 12 hr |
| Jun 26, 9:54 AM CDT | River Flood Warning | DMX | Madison, Warren | 5 hr |
| Jun 26, 4:22 PM CDT | River Flood Warning | DMX | Jasper, Marion, Polk | 4 hr |
| Jun 26, 4:34 PM CDT | River Flood Warning | DMX | Marshall | 5 days |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.